# SDR SWAA2025091503088

- Difficulty date: August 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS 663, LBL 37, WL 165.   CRACKED LOWER LT COMPOSITE BULKHEAD AT BS 663, LBL 37, WL 165 WAS REPAIRED IAW SRM 51-70-04-2R-10.
